Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have Nausea, Loose Stools And Bloating. On Prednisone For Adrenal Hyperplasia. Have Pain In Shoulder And Chest

I have nausea loose stools bloating shakes or about three hours am on pednisone for adrenal hyperplasia it all started after eating a chocolate ice cream bar I had my gallbladder out a year ago still feels like same symtoms have pain in upper right shoulder and chest
Mon, 27 Jan 2014
Report Abuse
Radiologist 's  Response
Hi and welcome to HCM,
Nausea, loose stools and bloating may be due to some inflammatory conditions in your stomach. It may be due to gastroenteritis or amoebic colitis. Do stool ova study to rule out amoebic colitis. For pain in shoulder and chest you need a detailed examination with your physician. Have you came across any accidents or injury?

Wish you speedy recovery
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Hyperplasia


Loading Online Doctors....
Have Nausea, Loose Stools And Bloating. On Prednisone For Adrenal Hyperplasia. Have Pain In Shoulder And Chest

Hi and welcome to HCM, Nausea, loose stools and bloating may be due to some inflammatory conditions in your stomach. It may be due to gastroenteritis or amoebic colitis. Do stool ova study to rule out amoebic colitis. For pain in shoulder and chest you need a detailed examination with your physician. Have you came across any accidents or injury? Wish you speedy recovery Thanks